# SDR ASAA2014063008583

- Difficulty date: June 30, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631018
- Part serial: 1443
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP EXTERIOR MID FLAP INBD END HAS CHAFING DAMAGES.  ACFT GROUNDED. REPAIRED RT WING INBD MID FLAP IAW SRM 57-53-01-2R-3 REPAIR 3.
